ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Cheeger-Gromoll type metrics on the (1, 1)-tensor bundles

Peyghan, E. and Tayebi, A. and Nourmohammadifar, L. (2013) Cheeger-Gromoll type metrics on the (1, 1)-tensor bundles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 59-70. ISSN 00002-3043

[img] PDF
Download (1755Kb)

    Abstract

    Using a Riemannian metric on a differentiable manifold, a Cheeger-Gromoll type metric is introduced on the (1, 1)-tensor boundle of the manifold. Then the Levi-Civita connection, Riemannian curvature tensor, Ricci tensor, scalar curvature and sectional curvature of this metric are calculated.

    Item Type: Article
    Uncontrolled Keywords: Cheeger-Gromoll type metric, para-Nordenian structure, sectional curvature, tensor bundle.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2014 11:10
    Last Modified: 28 Apr 2014 11:10
    URI: http://mathematics.asj-oa.am/id/eprint/2387

    Actions (login required)

    View Item